# SDR DALA2025090306525

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 94,525 hours, 12,364 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Worn
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HINGE FITTING BEARING WORN.  R & R RT ELEVATOR #2 HINGE ARM FITTING PER AMM 55-16. (1179103)
